# SDR AWXA200601028

- Difficulty date: June 11, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 20,533 hours, 7,747 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5346324000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON UPPER SURFACE OF FORWARD CARGO FLOOR PANEL, 131CG, AND DELAMINATED OUT OF LIMITS.  MAINTENANCE REMOVED AND INSTALLED FABRICATED FLOOR PANEL, 131CG, IAW IRM 9704 REV F.
